RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 1, Pages 22–25 (Mi dan40581)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The space $2^X$ and Markov fields

I. V. Evstigneev

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (540 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.2
Presented: A. N. Kolmogorov
Received: 11.03.1976

Citation: I. V. Evstigneev, “The space $2^X$ and Markov fields”, Dokl. Akad. Nauk SSSR, 230:1 (1976), 22–25

Citation in format AMSBIB
\Bibitem{Evs76}
\by I.~V.~Evstigneev
\paper The space $2^X$ and Markov fields
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 1
\pages 22--25
\mathnet{http://mi.mathnet.ru/dan40581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0426220}
\zmath{https://zbmath.org/?q=an:0356.60012}


Linking options:
  • http://mi.mathnet.ru/eng/dan40581
  • http://mi.mathnet.ru/eng/dan/v230/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:4
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019